×

zbMATH — the first resource for mathematics

Parameter convergence and minimal internal model with an adaptive output regulation problem. (English) Zbl 1162.93363
Summary: The parameter convergence of nonlinear adaptive control systems is an important yet not well addressed issue. In this paper, using the global robust output regulation problem of output feedback systems with unknown exosystems as a platform, we will show that the well known Persistency of Excitation (PE) condition still guarantees the convergence of the estimated parameter vector to the true parameter vector. Moreover, the PE condition will be satisfied if the internal model is minimal in certain sense.

MSC:
93C40 Adaptive control/observation systems
93C10 Nonlinear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Boyd, S.; Sastry, S., On parameter convergence in adaptive control, Systems and control letters, 3, 311-319, (1983) · Zbl 0542.93038
[2] Chen, Z., & Huang, J. (2002). Global tracking of uncertain nonlinear cascaded systems with adaptive internal model. In Proceedings of 2002 IEEE Conference on Decision and Control (pp. 3855-3862)
[3] Chen, Z.; Huang, J., Global robust output regulation for output feedback systems, IEEE transactions on automatic control, 50, 117-121, (2005) · Zbl 1365.93437
[4] Ding, Z., Global stabilization and disturbance suppression of a class of nonlinear systems with uncertain internal model, Automatica, 39, 471-479, (2003) · Zbl 1012.93057
[5] Ding, Z., Adaptive estimation and rejection of unknown sinusoidal disturbances in a class of non-minimum-phase nonlinear systems, IEE Proceedings - control theory and applications, 153, 379-386, (2006)
[6] Huang, J., Remarks on the robust output regulation problem for nonlinear systems, IEEE transactions on automatic control, 46, 2028-2031, (2001) · Zbl 1006.93031
[7] Huang, J., Nonlinear output regulation: theory and applications, (2004), SIAM Philadelphia · Zbl 1087.93003
[8] Huang, J.; Chen, Z., A general framework for tackling the output regulation problem, IEEE transactions on automatic control, 49, 2203-2218, (2004) · Zbl 1365.93446
[9] Krstic, M., An invariant manifolds amd asymptotic properties of adaptive nonlinear stabilizers, IEEE transactions on automatic control, 41, 817-829, (1996) · Zbl 0857.93086
[10] Liu, L.; Huang, J., Asymptotic disturbance rejection of the duffing’s system by adaptive output feedback control, IEEE transactions on circuit and systems-II: express briefs, 1066-1070, (2008)
[11] Liu, L., Chen, Z., & Huang, J. (2008). Parameter convergence with an adaptive output regulation problem. In Proceedings of 2008 American Control Conference (pp. 4827-4832)
[12] Loria, A.; Panteley, E., Uniform exponential stability of linear time-varying systems: revisited, Systems and control letters, 47, 13-24, (2002) · Zbl 1094.93543
[13] Marino, R.; Tomei, P., Nonlinear control design: geometric, adaptive and robust, (1995), Prentice Hall London · Zbl 0833.93003
[14] Narendra, K.; Annaswamy, A., Stable adaptive systems, (1989), Printice Hall Englewood Cliffs, NJ · Zbl 0758.93039
[15] Nikiforov, V., Adaptive non-linear tracking with complete compensation of unknown disturbances, European journal of control, 4, 132-139, (1998) · Zbl 1047.93550
[16] Ortega, R.; Fradkov, A., Asymptotic stabilities of adaptive systems, International journal of adaptive control and signal processing, 7, 225-260, (1993)
[17] Priscoli, F.; Marconi, L.; Isidori, A., A new approach to adaptive nonlinear regulation, SIAM journal on control and optimization, 45, 829-855, (2006) · Zbl 1115.93046
[18] Serrani, A.; Isidori, A.; Marconi, L., Semiglobal nonlinear output regulation with adaptive internal model, IEEE transactions on automatic control, 46, 1178-1194, (2001) · Zbl 1057.93053
[19] Ye, X.D.; Huang, J., Decentralized adaptive output regulation for a class of large-scale nonlinear systems, IEEE transactions on automatic control, 48, 276-281, (2003) · Zbl 1364.93038
[20] Yuan, J. S.-C.; Wonham, W.M., Probing signals for model reference identification, IEEE transactions on automatic control, 22, 530-538, (1977) · Zbl 0361.93021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.